# SDR DL76S070828

- Difficulty date: June 27, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N127DL
- Make and model: Boeing 767332
- Aircraft serial: 24077
- Aircraft time: 60,887 hours, 28,696 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Part number: 311T1231
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION PER SIP EO MOD, NR 1 PYLON BULKHEAD FITTING WAS FOUND CRACKED AT BOLT HOLE COMMON TO UPPER SPAR FITTING.  THE DISCREPANT HOLE ON BULKHEAD FITTING WAS OVERSIZED TO A FINAL DIAMETER OF 1.125" UNTIL THE CRACK INDICATION WAS REMOVED.  BOEING APPROVED REPAIR INSTALLED PER ERA 461699-14AD.
